[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] site problems

This is my first time posting so I hope it comes out right.  I have been on a MM508 since Jul 00.  This is my second time around with a pump.  The first time from 95-98...sporadically.  I am having problems with my sites.  After I take out a site to change it I have major intense itching.  It is horrible and I usually wind up itching until there is some broken skin.  I use IV prep beforehand.  I use the sofset QR with the IV 3000 dressing.  You can see every site I have ever used because it like leaves a permanent mark on my skin..a nice little rectangular darkened spot.  Usually when I first put in a new site I will itch quite abit but get throught it...then that itch goes away for some reason.  But when I take a site out it is a whole other story.  I am allergic to latex, but this stuff is supposedly latex-free.  I am beginning to wonder if I could be allergic to teflon.  Is that possible?  Has anyone ever had this problem before?  I've got to make this pump thing work out t!
his time.  Hoping for any answers...Geneece <email @ redacted>

iVillage.com: Solutions for Your Life 
Check out the most exciting women's community on the Web   
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml